Multifractal analysis of complex random cascades

Julien Barral, Xiong Jin

    Research output: Contribution to journalArticlepeer-review


    We achieve the multifractal analysis of a class of complex valued statistically self-similar continuous functions. For we use multifractal formalisms associated with pointwise oscillation exponents of all orders. Our study exhibits new phenomena in multifractal analysis of continuous functions. In particular, we find examples of statistically self-similar such functions obeying the multifractal formalism and for which the support of the singularity spectrum is the whole interval [0, ∞]. © 2010 Springer-Verlag.
    Original languageEnglish
    Pages (from-to)129-168
    Number of pages39
    JournalCommunications in Mathematical Physics
    Issue number1
    Publication statusPublished - Jul 2010


    Dive into the research topics of 'Multifractal analysis of complex random cascades'. Together they form a unique fingerprint.

    Cite this